Mathematical modelling of mutant accumulation kinetics in a cloned viral population

Mathematical modelling of mutant accumulation kinetics in a cloned viral population [Electronic resource] / A. V. Novoselov, A. B. Lozhnikov, V. A. Chereshnev, A. G. Sergeev, A. V. Kim, E. Tu. Gusev, V. G. Pimenov // Russian Journal of Numerical Analysis and Mathematical Modelling . - 2004. - Vol.19, №4. - P293-304. - Bibliogr. : p. 304 (18 ref.). - URL: http://ehis.ebscohost.com/eds/pdfviewer/pdfviewer?vid=4&sid=adf130f7-9f10-46ac-b801-f9204fed68db%40sessionmgr198&hid=106 (Дата обращения: 15.01.14)

Год: 

2004

Связанные персоналии: 

Нет

Рубрики: 

Вид издания: 

  • статья из журнала

Коллекции:
Нет

h1